# SDR REXA2022110200946

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 33,893 hours, 23,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100945
- Condition: Inoperative
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT INOP, CABIN CEILING.   R & R LAMP BULB IAW AMM 33-51-07, PN ON/OFF: 6100945
